| Model Number |
1516-30-505 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Surgeon preformed total knee replacement using attune cementless rp implants.Post op x-ray showed post/lateral spin out.Surgeons are investigating to amend surgical work flow to help reduce the risk of future spin out.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - the device associated with this report was not returned to depuy synthes for evaluation.Review of the x-ray evidence revealed the rotating platform insert rotated out of its intended range between the femoral component and the tibial base.The reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the investigation was not able to retrieve the required lot code.